# SDR QXEA2024022600044

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,691 hours, 9,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 17083160403
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN. REMOVED FROM SERVICE. CYCLED L1 DOOR MULTIPLE TIMES. L1 DOOR OPENS AND CLOSES NORMAL. PERFORMED GVI OF L1 DOOR AND FOUND NO DEFECTS. FERRIED TO PDX. REMOVAL AND REPLACEMENT OF THE LOWER FWD PASSENGER DOOR SUPPORT ARM FITTING AND ADJUSTMENT OF BOTH GIRT BAR FLOOR FITTINGS OPS TEST GOOD NO DEFECTS NOTED. RETURNED TO SERVICE.
